Mississippi, 2015

Damaging Winds in Mississippi, July 15, 2015

July 15, 2015 · NWS JAN · 5 events in 4 counties and zones

Daytime heating, an outflow boundary and gulf moisture combined to form a few severe thunderstorms across portions of central Mississippi.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$38,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Daytime heating, an outflow boundary and gulf moisture combined to form a few severe thunderstorms across portions of central Mississippi.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 15, 3:30 PM CST, 15 minutes earlier.

Area forecast discussion, Jul 15, 3:30 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT WED JUL 15 2015

.DISCUSSION...A LOOSE LOW LEVEL CONVERGENT BOUNDARY LEFT IN THE WAKE
OF ORGANIZED MIDSOUTH STORMS YESTERDAY IS NOW ALIGNED FROM LIT ESE
TO BHM AND TRIGGERING SCATTERED THUNDERSTORMS. THIS BOUNDARY IS ALSO
ESSENTIALLY WORKING TO POOL BOUNDARY LAYER MOISTURE IN MY NORTHERN
ZONES...SPIKING HEAT INDICES ABOVE 110 IN SOME CASES AND DRIVING
SBCAPE VALUES UP TO NEARLY 6000 J/KG. MY LATE MORNING ASSESSMENT DID
NOT QUITE ANTICIPATE SO MUCH CAPE MATERIALIZING ALONG THE BOUNDARY
THIS AFTERNOON...BUT WITH THE NEW INFO IT SEEMS THE HIGH INSTABILITY
COULD INDEED OVERCOME CAPPING AND LACK OF SYNOPTIC FORCING
RESERVATIONS FROM EARLIER. FOR THAT REASON WE INCLUDED A LIMITED
RISK OF SEVERE STORMS IN THE HWO ACROSS BASICALLY NORTHERN AND
CENTRAL ZONES THROUGH THIS EVENING AS LATEST HRRR THINKING OF VERY
LOOSELY ORGANIZED STORM SEGMENTS ADVANCING SOUTHWARD INTO THE
EVENING LOOKS ENTIRELY BELIEVABLE. THE MAIN THREAT WITH THIS
ACTIVITY WILL BE DAMAGING WINDS GUSTS ALTHOUGH TREMENDOUS RAINFALL
RATES MAY BE CAPABLE OF VERY ISOLATED FLOODING ISSUES. ALSO EXPECT
SOME EXTREME LIGHTNING RATES FROM SOME OF THESE STORMS ALONG THE
HIGHWAY 82 CORRIDOR...WHICH IS OF COURSE ALWAYS A HAZARD.

THE HEAT IS THE OTHER BIG...AND CONTINUING...STORY. THE PREVIOUSLY-
MENTIONED EXTREME SPIKE IN HEAT INDEX VALUES UP IN THE ARKLAMISS
DELTA THIS AFTERNOON HAS BRIEFLY EXCEEDED EXCESSIVE HEAT WARNING
CRITERIA AND THERE WAS TALK OF PERHAPS GOING WITH A HEAT WARNING IN
THOSE SPOTS THROUGH TOMORROW. HOWEVER...UPON FURTHER
CONSIDERATION...WE DECIDED TO MAINTAIN THE HEAT ADVISORY STATUS
SINCE THE MOISTURE POOLING NEAR THE CONVERGENCE ZONE SHOULD NOT BE
SUCH AN ISSUE TOMORROW AND THUS PEAK HEAT INDICES UP THERE A LITTLE
TAMER. OVERALL...THE HEAT ADVISORY IN OUR AREA FOR AREAS ALONG AND
NORTH OF ACME LA...TO JACKSON MS...TO MEI LINE THROUGH THURSDAY WAS
EXTENDED THROUGH FRIDAY. SOME LOCATIONS CURRENTLY TO THE SOUTH OF
THE ADVISORY MAY HAVE TO BE ADDED IN BEFORE FRIDAY...BUT THE CURRENT
REGIME IS OFFERING INCREASED MIXING OF DRIER DEWPOINTS ALOFT TO THE
SURFACE ACROSS SOUTHERN ZONES (WHICH IS EFFECTIVELY LIMITING PEAK
HEAT INDEX VALUES TO AROUND THE CENTURY MARK). PAST FRIDAY THERE IS
DEFINITELY DECENT POTENTIAL THAT THE HEAT WILL ACTUALLY WORSEN IN
ALL AREAS THROUGH THE WEEKEND WITH SOME ACTUAL AIR TEMPERATURES IN
SPORADIC SPOTS HITTING 100 DEGREES. IT IS AT THIS POINT THAT A
WIDESPREAD HEAT ADVISORY...AND PERHAPS EVEN SOME HEAT
WARNINGS...WILL HAVE TO BE STRONGLY CONSIDERED.

IN TERMS OF CONVECTIVE TRENDS...AFTER EVENING ACTIVITY DIMINISHES
EXPECT LITTLE POTENTIAL FOR MUCH TO LINGER OVERNIGHT WITH ANY
DIURNALLY-DRIVEN CONVECTION TOMORROW LIKELY CONFINED TO FAR EASTERN
MS (AND THEN INTO SOUTHEAST MS BY FRIDAY AFTERNOON). THE UPPER RIDGE
CENTER MIGRATING MORE FIRMLY OVERHEAD OF THE REGION DURING THIS TIME
FRAME WILL PUSH SEMI-ORGANIZED THUNDERSTORM ACTIVITY WAY NORTH AND
EAST OF OUR REGION. /BB/

&&

.AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL AT MOST SITES THROUGH
THE FORECAST PERIOD. SCATTERED THUNDERSTORMS LOOK TO DEVELOP AND
SINK  SOUTH INTO THE AREA THROUGH THIS EVENING. GLH/GWO/GTR MAY BE
IMPACTED WITH BRIEF GUSTY WINDS...MVFR FLIGHT CATS AND COPIOUS
LIGHTNING. TOMORROW ANY AFTERNOON ISOLATED STORMS SHOULD MAINLY BE
CONFINED TO GTR/CBM/NMM/MEI AREA. /7/BB/

&&

.PREV DISCUSSION... /ISSUED 417 AM CDT WED JUL 15 2015/

PREVIOUS LONG TERM...FRIDAY THROUGH TUESDAY...WE'RE BEGINNING TO
SOUND LIKE A BROKEN RECORD BUT...EXCESSIVE HEAT CONTINUES TO BE THE
PRIMARY FORECAST CONCERN THROUGH THE EXTENDED.

THE MID/UPPER RIDGE RESPONSIBLE FOR THE RECENT HOT STREAK WILL BUILD
EASTWARD LATE THIS WEEK AND BECOME CENTERED OVER THE DEEP SOUTH OVER
BY THE WEEKEND, BRINGING POSSIBLY THE WARMEST CONDITIONS SO FAR
DURING THIS HEAT WAVE. AT THE SURFACE HIGH PRESSURE WILL BE CENTERED
OVER THE GULF OF MEXICO, MAINTAINING MAINLY SWLY LOW LEVEL FLOW.
ALONG WITH CONTINUED ABOVE NORMAL SURFACE TEMPS, HIGHER MID LEVEL
TEMPS WILL MAKE FOR STRONGER CAPPING, ESPECIALLY THE FARTHER WEST
YOU ARE IN THE CWA. WHILE POPS (PRIMARILY ISOLATED) WILL REMAIN IN
THE FORECAST OVER SOUTHERN AND EASTERN PORTIONS OF THE AREA EACH
AFTERNOON THROUGH THE WEEKEND, MOST ACTIVITY IS EXPECTED TO BE
RATHER INNOCUOUS. THOUGH SOME MIXING WILL OCCUR DURING THE DAY,
DEWPOINTS ARE EXPECTED TO REMAIN UP IN THE 70S, ESPECIALLY ACROSS
THE ARKLAMISS DELTA. THIS MEANS TRIPLE DIGIT HEAT INDICES WILL
CONTINUE TO BE PERVASIVE DURING THE LATE MORNING AND AFTERNOON HOURS
THROUGH THE WEEKEND.

BY EARLY NEXT WEEK, THERE ARE SOME HINTS THE MID/UPPER RIDGE WILL
BEGIN TO WEAKEN OR AT LEAST THE RIDGE AXIS WILL RETROGRADE BACK
TOWARD THE LOWER PLAINS. THOUGH MODEL AGREEMENT BECOMES WORSE BY
THIS TIME FRAME, INDICATIONS ARE THAT DIURNAL CONVECTION MAY BECOME
MORE PREVALENT BY MONDAY OR TUESDAY. THE EURO EVEN HINTS AT A WEAK
FRONT MAKING A PUSH TOWARD THE AREA BY MIDWEEK. REGARDLESS, THE
PRESENCE OF MORE CLOUDS WOULD SUGGEST MAX TEMPS WILL AT LEAST BEGIN
TRENDING BACK IN THE "RIGHT" DIRECTION. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  95  75  95 /  15  10   4  14
MERIDIAN      72  95  74  96 /  25  21  12  17
VICKSBURG     74  95  73  95 /  11   7   3  10
HATTIESBURG   74  96  75  96 /  11  19  12  21
NATCHEZ       74  94  75  94 /   6   8   5  10
GREENVILLE    75  96  75  96 /  27   7   2   6
GREENWOOD     74  96  74  96 /  30  13   3   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR MSZ018-019-025>053.

LA...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR LAZ007>009-015-016-
     023>025.

AR...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARZ074-075.

&&

BB/7/DL
Hazardous weather outlook, Jul 15, 2:14 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT WED JUL 15 2015

ARZ074-075-LAZ007>009-MSZ018-019-025>029-032-034>037-040>045-
047>050-162015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
MADISON-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-
314 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON AND EVENING

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...THURSDAY

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING.
DAMAGING WIND GUSTS UP TO 60 MPH WILL BE THE GREATEST RISK. IN
ADDITION...HEAT INDICES WILL REMAIN BETWEEN 105 TO 110 THROUGH THE
EARLY EVENING ALSO.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1&2)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

MAXIMUM HEAT INDEX VALUES OF 105 TO 110 DEGREES ARE EXPECTED FOR
EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTHEAST
LOUISIANA...PORTIONS OF WEST CENTRAL MISSISSIPPI THROUGH SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1&2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ030-031-033-038-039-046-051-052-056>058-162015-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-
SMITH-JASPER-CLARKE-
314 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON AND EVENING

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THURSDAY

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING.
DAMAGING WIND GUSTS UP TO 60 MPH WILL BE THE GREATEST RISK. IN
ADDITION...HEAT INDICES WILL REMAIN BETWEEN 105 TO 110 THROUGH THE
EARLY EVENING ALSO.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1&2)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

MAXIMUM HEAT INDEX VALUES NEAR 105 DEGREES ARE EXPECTED FOR
NORTHEAST MISSISSIPPI...AND EAST CENTRAL MISSISSIPPI THROUGH
SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1&2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ015-016-023>026-MSZ053-054-059-060-162015-
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
COPIAH-JEFFERSON-ADAMS-
314 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...THURSDAY

THE COMBINATION OF HIGH HEAT AND HUMIDITY WILL CONTINUE THURSDAY
WITH HEAT INDICES PEAKING FROM 105 TO 110 DEGREES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

MAXIMUM HEAT INDEX VALUES OF 105 TO 110 DEGREES ARE EXPECTED FOR
EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTHEAST
LOUISIANA...PORTIONS OF WEST CENTRAL MISSISSIPPI...THROUGH SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ055-061>066-072>074-162015-
SIMPSON-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
314 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THURSDAY

THE COMBINATION OF HIGH HEAT AND HUMIDITY WILL CONTINUE THURSDAY
WITH HEAT INDICES PEAKING AROUND 105 DEGREES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

MAXIMUM HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE FOR
PORTIONS OF CENTRAL MISSISSIPPI AND SOUTH CENTRAL MISSISSIPPI
THROUGH SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The radar

The Columbus AFB radar (KGWX), 32 km away, was scanning. The volume nearest the first event began at 21:46 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lowndes

When
July 15, 3:45 PM CST
Where
Lowndes County, 1.38 mi S of (Cbm)columbus Afb
Measured
53 kt (61 mph) estimated gust
Property damage
$7,000
Reported by
Other Federal Agency
Coordinates
33.630, -88.450

Several trees were uprooted around Columbus Air Force Base.

Thunderstorm Wind, Grenada

When
July 15, 4:15 PM CST
Where
Grenada County, 2.15 mi SSW of Grenada Lake
Measured
55 kt (63 mph) estimated gust
Property damage
$16,000
Reported by
Emergency Manager
Coordinates
33.800, -89.730

Trees down on numerous roads including; Highway 8, Girl Scout Road, Hugh White Road, and Marina Road. One tree fell on a house and a power line was blown down also.

Thunderstorm Wind, Grenada

When
July 15, 5:40 PM CST
Where
Grenada County, 0.32 mi SSE of Holcomb
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
33.766, -89.978

A few trees were blown down on Highway 35 near Holcomb.

Thunderstorm Wind, Carroll

When
July 15, 6:25 PM CST
Where
Carroll County, 0.58 mi E of Carrollton
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.500, -89.910

A few trees were blown down east of Carrollton.

Thunderstorm Wind, Attala

When
July 15, 7:34 PM CST
Where
Attala County, 7.1 mi W of Newport
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Utility Company
Coordinates
32.910, -89.890

Tree was blown down on a power line.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2015Every state in 2015This day in weather historyWarnings in Mississippi, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581335, 581336, 581337, 581338, 581339.